# SDR CA150731006

- Difficulty date: July 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 24,701 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005835PR
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) DISPATCH REPORTED A FLIGHT INCIDENT THAT ON LANDING THE RT OUTBOARD BRAKE SHATTERED. ON TAXI IN TO GATE THE RT INBOARD BRAKE OVERHEATED. MAINTENANCE FOUND THE NR 4 BRAKE SHATTERED WITH SIGNIFICANT DAMAGE TO THE PISTONS AND LARGE SECTIONS OF A ROTOR AND PRESSURE PLATE COMPLETELY MISSING. THE NR 4 BRAKE ASSEMBLY WAS REPLACED ALONG WITH THE NR 4 MAIN WHEEL ASSEMBLY. BOTH ARE BEING HELD FOR INVESTIGATION. THE NR 3 BRAKE ASSEMBLY WAS ALSO REPLACED AS A PRECAUTION. IT WAS OVERHEATED BUT WAS OTHERWISE SERVICEABLE. AIRCRAFT WAS RETURNED TO SERVICE. NO OTHER DAMAGE NOTED.
